# SDR CALA2014021000173

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 38,146 hours, 15,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3131
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727H+12 INCHES, STRINGER 7L SCRATCH IN FUSELAGE SKIN,  REPAIRED FUSELAGE SKIN SCRATCH IAW B737NG SRM 53-00-01 REPAIR 1.
